# SDR LR7A2019121632219

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,508 hours, 23,773 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Part time: 38,508 hours, 23,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK UNDER JOB CARD HA1200 FOUND THE RIGHT HAND ELEVATOR LOWER SKIN CRACKED AT HSS71.5R AND HSS76R, FS1130, WL277.  TEMPOARY REPAIR WAS INSTALLED TO FACILITATE FERRY FLIGHT TO REPAIR FACILITY. /  ELEVATOR ASSEMBLY REMOVED AND REPLACED IAW SMP 581 27-30  LP 92104
